# SDR HALA20250717039

- Difficulty date: July 17, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 21,177 hours, 4,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE MESSAGE CONFIRMED WITH FA FALSE ALERT. FFA DID RESET AND MESSAGE CLEARED. NO SMOKE/VAPE/FIRE PRESENT
